# SDR FDEA202009182247

- Difficulty date: September 18, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 87,700 hours, 19,502 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: AGA71703
- Condition: Dented
- Location: Center Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, STATION 1841 BULKHEAD WEB X=2" TO 18" FOUND DENTS.  AFT CARGO STATION 1841 BULKHEAD WEB X=2 TO 18 REMOVED, AS PER SRM 51-33-01-0G AT   STATION 1841 X=0 TO X=60.  WEB FABRICATED, AS PER DOUGLAS DRAWING AGA 7170   REVISION R.  WEB INSTALLED AT STATION 1841, X=0 TO X=60, AS PER SRM 51-33-01-0G.   REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
